Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Viramune and Fatigue

<< < (2/2)

J.R.E.:
Hello Joel,

 I have been on viramune since October of 2003, and personally speaking, I have not experienced real fatigue.

I am 54 years of age, I work 40 hours a week ( but its not strenuous) I ususally sleep 7 to 9 hours a day.


Don't misunderstand me !!! I still can get tired, pretty easily. And I get worn out much faster. I have just have to slow down. And I still take a nap !! Back in 2003, a nap lasted me 14 hours !!!

Hopefully you will be getting some good nights sleep.. But I agree with what Matt has stated.



Take care-----Ray

DingoBoi:
sustiva for me was like speed.   It just kept my engine running even though the gas gauge was empty.

I think i built up a sleep 'deficit' while on that, so now I tend to sleep more, but i think i'm just playing catch up on my sleep.   That could be the case for you that you are now playing catchup as well for proper rest since the sustiva is no longer in your system.

well, that's my pet medical theory.  Your mileage may vary.

Joel90069:
The other interesting side effect I'm having is vivid dreams. I'd heard all the stories about "Sustiva dreams" and was kind of looking forward to them. I didn't have any. I guess partly because I hardly slept. On Viramune I'm having memorable dreams every night!

tapwater:

--- Quote from: Joel90069 on July 08, 2006, 01:56:58 PM ---Since switching to Viramune I've had unusual (for me) fatigue. It's not quite two weeks but I'm ready for bed at 9 or 10 pm, even on weekends! I don't want to do anything. Will this go away?

--- End quote ---
I take viramune twice a day.I seem to take a 30 minute nap right after the morning dose.@ nite doesn't really matter ,for me.I try to take all my meds that will give me a bad side affect @ nite,so I'll sleep thru them.
 good luck
tap

Navigation

[0] Message Index

[*] Previous page

Go to full version